MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to a third-party service center for functional check and maintenance.There was no harm or injury reported.The device was not in patient use.During the evaluation of the device at the third-party service center, a ventilator inoperative error was discovered in the device's event log.The technician recommended replacing the device's system board to address the issue.No further investigation is required at this time.Additionally, the device's in-line filter prox is contaminated, air inlet foam filter replaced due to preventive maintenance.The device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22479033
Report Number2518422-2025-107272
Device Sequence Number18309846
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown